CureZone   Log On   Join
Re: Is Mirena causing my anxiety?
 
leb Views: 1,674
Published: 15 years ago
 
This is a reply to # 1,014,828

Re: Is Mirena causing my anxiety?


I had head aches from the beginning, and after 4 or so months, muscle aches and irritability (among other symptoms). I had it out end of August and most symptoms have gone away for now, hopefully for good, except I still feel a little more tired than usual (could be lots of other causes) and I occasionally feel like I have Arthritis in my hands (I'm 36). Good luck with your decision, and don't let anyone make you feel like it's a drastic measure (like some told me) to get it out.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

2.125 sec, (1)